您目前所在的位置:首页 - 期刊简介 - 详细页面

铁道科学与工程学报

JOURNAL OF RAILWAY SCIENCE AND ENGINEERING

Vol. 9    No. 4    December 1999

[PDF Download]    [Flash Online]

    

Design of decentralized robust stabilizing controller for interconnected time-varying uncertain systems
Tang Zhaohui(唐朝晖); Xie Yongfang(谢永芳); Gui Weihua(桂卫华); Wu Min(吴敏)

College of Information Engineering; Central South University of Technology; Changsha 410083; P. R. China

Abstract:For interconnected uncertain systems which are time-varying and assumed to satisfy the matching conditions, a sufficient condition for decentralized stabilization feedback control laws is derived. This condition is expressed as the solvability problem of linear matrix inequalities (LMIs). Based on that, a convex optimization problem with linear matrix inequality (LMI) constraints is formulated to design a decentralized state feedback controI with smaller gain parameters which enables the closed-loop system asymptotically stable.

 

Key words:  uncertainty; interconnected systems; LMI; decentralized control; robustness

ISSN 1672-7029
CN 43-1423/U

主管:中华人民共和国教育部 主办:中南大学 中国铁道学会 承办:中南大学
湘ICP备09001153号 版权所有:《铁道科学与工程学报》编辑部
------------------------------------------------------------------------------------------
地 址:湖南省长沙市韶山南路22号 邮编:410075
电 话:0731-82655133,82656174   传真:0731-82655133   电子邮箱:jrse@mail.csu.edu.cn